# SDR LR7A2020100502330

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 2024T40040
- Condition: Cracked
- Location: Emergency Light
- Component: Emergency Exit, Lkheed
- Component part number: 342281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5321, FOUND THE REAR EMERGENCY EXIT DOORS INTERNAL FRAME WARPED & CRACKED FS 946, LBL 34, WL 275.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-19.  NR 2291.
